Home > Research > Publications & Outputs > The union of peak sets for Banach function alge...

Links

Text available via DOI:

View graph of relations

The union of peak sets for Banach function algebras

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>07/1971
<mark>Journal</mark>Bulletin of the London Mathematical Society
Issue number2
Volume3
Number of pages5
Pages (from-to)204-208
<mark>State</mark>Published
<mark>Original language</mark>English